# SDR DHL2004745535

- Difficulty date: July 22, 2004
- Submitted: August 3, 2004
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- System (JASC): 5260 · Entrance Stairs
- Part: Skin
- Condition: Dented
- Location: Airstair
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, AFT AIRSTAIR EXTERNAL SKIN CREASED AND DENTED AT BS 1263.  CUT OUT DAMAGED AREA AT AFT AIRSTAIR EXT SKIN 2.75 X 2 INCH IAW B727 SRM 52-10-2, FABRICATED DOUBLER REPAIR FROM 2024 T3 .050 PO 9001124 DIM 5.875 X 5 INCH IAW B727 SRM 52-10-2.  PARTS TREATED AND PRIMED IAW B727 SRM 52-10-2, INSTALLED DOUBLER REPAIR IAW B727 SRM 52-10-2.
